


default search action
"An edge-coloration theorem for bipartite graphs with applications."
Ram Prakash Gupta (1978)
- Ram Prakash Gupta:
An edge-coloration theorem for bipartite graphs with applications. Discret. Math. 23(3): 229-233 (1978)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.